# SDR CALA2014052800688

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 4,453 hours, 1,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 757
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT FWD EMER EXIT EXTERNAL LIGHT INOPERATIVE.  RE-LAMPED RT FWD EMER EXIT EXTERNAL LIGHT IAW AMM 33-51-04-960-801.  OPERATIONS CHECK OF LIGHT GOOD IAW AMM 33-5 1-04-960-801.
